Vol. 28, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 308: 1
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On interpolation of q-variate stationary stochastic processes

Habib Salehi

Vol. 28 (1969), No. 1, 183–191
Abstract

Let Xt be a q-variate stationary stochastic process. Let K be any set of t-values and let Kbe the complement of K. If s Kthe problem of approximating Xs by linear combinations of the Xts with t K and limit of such linear combinations is considered. The best linear predictor and the mean square error matrix are evaluated in the following cases: (1) t takes on all real values, K consists of the integers (2) t is interger-valued, K consists of the odd integers.

Mathematical Subject Classification
Primary: 60.50
Milestones
Received: 23 October 1967
Published: 1 January 1969
Authors
Habib Salehi